# SDR SWAA2021042263177

- Difficulty date: April 11, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE ENTRY SLIDE LIGHT IS INOP. / RELAMPED AFT SERVICE ENTRY SLIDE LIGHT; PERFORMED A GOOD OPERATIONAL CHECK PER AMM 33-51-04-900-801 STEPS 2.1.(A)-(B);(D)-(2) 59234U 12APR21
